On limit multiplicities of discrete series representations in spaces of automorphic forms.
Inventiones mathematicae, Tome 83 (1986), pp. 265-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
multiplicities, semi-simple real Lie group, arithmetic subgroup, unitary representation, dimensions of spaces of automorphic forms, arithmetic varieties, discrete series representations, limit formula, congruence subgroups, Selberg trace formula, pseudo-coefficients
@article{IM_1986__83_143312,
author = {Laurent Clozel},
title = {On limit multiplicities of discrete series representations in spaces of automorphic forms.},
journal = {Inventiones mathematicae},
pages = {265--284},
year = {1986},
volume = {83},
zbl = {0582.22012},
url = {http://geodesic.mathdoc.fr/item/IM_1986__83_143312/}
}
Laurent Clozel. On limit multiplicities of discrete series representations in spaces of automorphic forms.. Inventiones mathematicae, Tome 83 (1986), pp. 265-284. http://geodesic.mathdoc.fr/item/IM_1986__83_143312/